# SDR COMA0860095

- Difficulty date: January 21, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 18,243 hours, 14,872 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5485 - DISPLAY COOL CAUTION MESSAGE AT FL320.  FOLLOWED QRH, MESSAGE PERSISTED.  MESSAGE WENT AWAY AT 10K FT.  A/C DIVERTED TO AVL AND LANDED SAFELY.  INSPECTED FOR LEAKS AT THE DISPLAY PLENUM NO LEAKS FOUND.  REMOVED AND CLEANED F/O'S NR 2 PFD FOR DUST BLOCKAGE.  NO FAULTS FOUND ON GROUND.
